Medique Alka-Seltzer PLUS Tablets
Pain relief, antihistamine, nasal decongestion tablets.
Manufacturer: Medique 43320
- Each tablet contains Aspirin 325mg, Chlorpheniramine Maleate 2mg, Phenylephrine HCl 7.6mg
|Each tablet contains: Aspirin 325mg, Chlorpheniramine Maleate 2mg, Phenylephrine HCl 7.6mg|
|Pain relief, antihistamine, nasal decongestion tablets|
|18 x 2/pack|
|Alka-Seltzer™ Plus Tablets|
We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.
Your feedback has been submitted. Fisher Scientific is always working to improve our content for you. We appreciate your feedback.Ok